Advanced Search
Article Contents
Article Contents

Unbounded solutions and periodic solutions of perturbed isochronous Hamiltonian systems at resonance

Abstract Related Papers Cited by
  • In this paper we deal with the existence of unbounded orbits of the map $$ \left\{\begin{array}{l} θ_1= θ+\frac{1}{ρ} [u(θ)-l_1(ρ)]+h_1(ρ, θ), ρ_1=ρ-u'(θ)+l_2(ρ)+h_2(ρ, θ), \end{array} \right. $$ where $\mu$ is continuous and $2\pi$-periodic, $l_1$, $l_2$ are continuous and bounded, $h_1(\rho, \theta)=o(\rho^{-1})$, $h_2(\rho, \theta)=o(1)$, for $\rho\to+\infty$. We prove that every orbit of the map tends to infinity in the future or in the past for $\rho$ large enough provided that $$[\liminf_{\rho\to+\infty}l_1(\rho), \limsup_{\rho\to+\infty}l_1(\rho)]\cap Range(\mu)=\emptyset$$ and other conditions hold. On the basis of this conclusion, we prove that the system $ Jz'=\nabla H(z)+f(z)+p(t)$ has unbounded solutions when $H$ is positively homogeneous of degree 2 and positive. Meanwhile, we also obtain the existence of $2\pi$-periodic solutions of this system.
    Mathematics Subject Classification: Primary: 34C25; Secondary: 34B15.


    \begin{equation} \\ \end{equation}
  • [1]

    J. M. Alonso and R. Ortega, Roots of unity and unbounded motions of an asymmetric oscillator, J. Differential Equations, 143 (1998), 201-220.doi: 10.1006/jdeq.1997.3367.


    D. Bonheure and C. Fabry, Unbounded solutions of forced isochronous oscillators at resonance, Differential Integral Equations, 15 (2002), 1139-1152.


    D. Bonheure, C. Fabry and D. Smets, Periodic solutions of forced isochronous oscillator at resonance, Discrete Contin. Dynam. Systems, 8 (2002), 907-930.doi: 10.3934/dcds.2002.8.907.


    A. Capietto, W. Dambrosio and Z. Wang, Coexistence of unbounded and periodic solutions to perturbed damped isochronous oscillators at resonance, Proc. Edinburgh Math. Soc. A, 138 (2008), 15-32.doi: 10.1017/S030821050600062X.


    A. Capietto and Z. Wang, Periodic solutions of Liénard equations with asymmetric nonlinearities at resonance, J. London Math. Soc., 68 (2003), 119-132.doi: 10.1112/S0024610703004459.


    N. Dancer, Boundary value problems for weakly nonlinear ordinary differential equations, Bull. Austral. Math. Soc., 15 (1976), 321-328.


    C. Fabry and A. Fonda, Nonlinear resonance in asymmetric oscillators, J. Differential Equations, 147 (1998), 58-78.doi: 10.1006/jdeq.1998.3441.


    C. Fabry and A. Fonda, Unbounded motions of perturbed isochronous hamiltonian systems at resonance, Adv. Nonlinear Stud., 5 (2005), 351-373.


    C. Fabry and J. Mawhin, Oscillations of a forced asymmetric oscillators at resonance, Nonlinearity, 13 (2000), 493-505.doi: 10.1088/0951-7715/13/3/302.


    A. Fonda, Positively homogeneous Hamiltonian systems in the plane, J. Differential Equations, 200 (2004), 162-184.doi: 10.1016/j.jde.2004.02.001.


    A. Fonda and J. Mawhin, Planar differential systems at resonance, Adv. Differential Equations, 11 (2006), 1111-1133.


    N. G. Lloyd, "Degree Theory," Cambridge University Press, 1978.


    A. I. Luré, Some nonlinear problems of the theory of automatic regulation (Russian), Gostekhizdat, (1951), pp.26.


    D. B. Qian, On resonance phenomena for asymmetric weakly nonlinear oscillator, Sci. China Ser. A, 45 (2002), 214-222.


    Z. Wang, Periodic solutions of the second order differential equations with asymmetric nonlinearities depending on the derivatives, Discrete Contin. Dynam. Systems, 9 (2003), 751-770.doi: 10.3934/dcds.2003.9.751.


    Z. Wang, Coexistence of unbounded solutions and periodic solutions of Liénard equations with asymmetric nonlinearities at resonance, Sci. China Ser. A, 8 (2007), 1205-1216.doi: 10.1007/s11425-007-0070-z.


    X. Yang, Unboundedness of the large solutions of someasymmetric oscillators at resonance, Math. Nachr., 276 (2004), 89-102.doi: 10.1002/mana.200310215.

  • 加载中

Article Metrics

HTML views() PDF downloads(101) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint